Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 634806, 15 pages
http://dx.doi.org/10.1155/2012/634806
Research Article

Soret and Dufour Effects on Natural Convection Flow Past a Vertical Surface in a Porous Medium with Variable Viscosity

1Department of Mathematics, Institute of Road and Transport Technology, Erode, Tamilnadu 638316, India
2Department of Mathematics, K. S. Rangasamy College of Technology, Tiruchengode, Tamilnadu 637215, India

Received 25 July 2011; Accepted 1 November 2011

Academic Editor: Elsayed M. E. Zayed

Copyright © 2012 M. B. K. Moorthy and K. Senthilvadivu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. B. K. Moorthy and K. Senthilvadivu, “Soret and Dufour Effects on Natural Convection Flow Past a Vertical Surface in a Porous Medium with Variable Viscosity,” Journal of Applied Mathematics, vol. 2012, Article ID 634806, 15 pages, 2012. https://doi.org/10.1155/2012/634806.